Sumba tour will take you visit the best destinations in Sumba, East Nusa Tenggara. During the Sumba Tour we will enjoy the beautiful savanna, traditional houses, beaches and waterfalls. Equipped with interesting documentation from the team @IndonesiaJuaratrip
Sumba island is an island that is not too well known, such as Bali and Labuan Bajo. But many give you beauty. Sumba island has an area about twice the size of Bali but the population of Sumba is only one sixth of the population of Bali. Sumba tour makes you feel the beauty of Sumba, East Nusa Tenggara which was once designated as the most beautiful island in the world. Sumba Island is divided into four districts: West Sumba, Southwest Sumba, Central Sumba and East Sumba. Sumba trip with Indonesia Champion will invite you to enjoy each of the most beautiful destinations from West Sumba to East Sumba, in 4 days 3 nights we will bring you to enjoy the best Sumba tourism destinations.
Exploring 10 Travel Destinations in Eastern Indonesia, Starting from Seeing the Scenery of the Hills in Warinding, Seeing the Beautiful Sunset on Bwana Beach, Feeling the magical and exotic sensation of the Ratenggaro Indigenous Village and also taking pictures in Padang Savanna Tanarara, and Visiting Weekuri Lagoon. Then you will also be invited to Bukit Tanau, and Waimarang Waterfall and Sunset View at Walakiri Beach.
IndonesiaJuara provides packages for Sumba Tours 4 3 days to maximize all the beautiful destinations on Sumba.
MARKETING LIKE WHAT IS THE TOUR? MUST WATCH THE SUMBA TOUR VIDEO, TOGETHER WITH INDONESIAJUARA
How very exciting not?
Sumba tour is perfect for those of you who love nature and also want to let go of the boredom of daily routine. Sumba trip has a duration of 4 days 3 nights with the most complete destinations, exploring the best destinations on Sumba island tour with Indonesia Champion for 4 days 3 nights.
SUMBA TOUR 4 DAY ITINARYARY 3 DAYS
The first dayStarting at 12.00 WITA
11.00 - 12.00
Meeting Point Tambolaka Airport, Southwest Sumba
12.00 - 13.30
Check in hotel and lunch
13.30 - 14.30
Trip to Ratenggaro Traditional Village (1 hour trip)
14.30 - 15.30
Free program in Kampung Adat and Ratenggaro Beach
15.30 - 16.30
Trip to Mbawana Beach (1 hour trip)
16.30 - 18.00
Free activities on Mbawana Beach and sunset hunting
18.00 - 20.00
Drive back to hotel and have dinner at local restaurant (2 hour trip)
The second day
07.00 - 08.00
Breakfast and check out hotel
08.00 - 09.30
Drive to Weekuri Lagoon and stop by for a quick photo at Mandorak Beach (1,5 hour trip)
09.30 - 11.00
Free activities at Weekuri Lagoon
11.00 - 13.30
Trip to Indigenous Prai Ijing (2,5 hour trip)
13.30 - 14.00
Free Activities in the Prai Ijing Traditional Village
14.00 - 14.45
Trip to Lapopu Waterfall (45 minutes trip)
14.45 - 17.00
Lunch and free activities at Lapopu Waterfall
17.00 - 20.00
Trip to East Sumba (3 hour trip)
Trip to East Sumba (3 hour trip)
The third day
07.00 - 07.30
07.30 - 08.15
Trip to Purukambera Savana (45 minutes trip)
08.15 - 08.45
Free activities in Purukambera savanna
08.45 - 10.45
The journey to Tanggu Waterfall (2 hour trip)
10.45 - 11.30
trekking to the gallbladder waterfall (45 minutes)
11.30 - 13.30
free activities at the gall waterfall and lunch
13.30 - 14.15
trekking return (45 minutes)
14.15 - 16.45
journey to Walakiri beach
16.45 - 18.30
Hunting sunset at Walakiri beach
The fourth dayFinish 11.10 WITA
05.30 - 06.30
Travel to Warinding Hills
06.30 - 07.30
free activities on the Warinding hills
07.30 - 08.30
Drive back to hotel (1 hour trip)
08.30 - 10.00
eat and check out at the hotel
10.00 - 11.00
check out the hotel, shop by-by, take photos of the hill of fraternity to the airport
Arriving at Waingapu airport, the end of the trip, awaited by the Indonesia Champion team at other destinations
The itinerary can change according to the conditions on the ground.
The itinerary can change if force majeure occurs.
Participants must follow the guide's directions during the trip
This trip requires a lot of physical activity. Please make sure the body condition remains fit.
All participants are required to obey the rules that apply at the destination and follow the rules of the guide.
All participants are prohibited from carrying illegal drugs, narcotics, firearms, or objects that could endanger themselves and others as regulated in Indonesian law.
It is strictly forbidden to litter and carry out acts that can cause damage to nature.
It is strictly forbidden to commit acts that can damage trip facilities and equipment
Participants who have a history of diseases such as asthma, hypertension, heart disease, acute ulcers, diabetes, epilepsy, sinusitis, etc. are encouraged to consult a doctor and are required to bring personal medication.
Bring enough change of clothes and the size of the suitcase that is not too big (try a cabin suitcase) given the limited car luggage.
Participants must bring trekking sandals.
Participants are encouraged to bring a daypack bag.
Sumba is quite hot so it is advisable to bring a hat, sunglasses and sunblock.
A pretty good provider on Sumba is Telkomsel.
Participants are encouraged to bring a Powerbank.
Bring snacks or supplements to support the activity.
Participants are required to bring a hard disk (do not flash because the transfer rate is long because the file size is large enough) to copy the documentation file, usually the file above 32GB. Copy the documentation file on the 3 trip.
Indonesia Champion provides documentation, each participant agrees to be videotaped and photographed during the trip. Indonesia Champion reserves the right to use it in the needs of social media content for the promotion of trips.
During the trip, Indonesia Champion holds the principle of safety first. So if the weather suddenly does not support, some itineraries will be changed for the safety of the participants, hopefully understanding.
The registration method is done with DP 50%. Booking can be done as soon as possible in order to get a seat on the desired date.
Maximum payment of H-7 departures.
Payments are made to Mandiri bank account Indonesia Tourism Champion account number 1810000208018.
Confirm payment via WA number 08119941919 by sending proof of transfer and data of all participants. Data format: 1. Name of all participants: ………… ………… 2. CP (mobile number): 3. Number of participants : 4. Pick-up Location:
Registration can be done at any time / no time limit, depending on available accommodation.
Participants are considered to understand and agree to the Terms & Conditions after registering.